MAUDE Adverse Event Report: GYRUS ACMI, INC 7FR FIXEDPIN HEMOSTATIC PROBE

GYRUS ACMI, INC 7FR FIXEDPIN HEMOSTATIC PROBE
Model Number CD-B622LA
Medical Device Problem Codes Defective Device (2588); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been returned for evaluation/investigation.Therefore, the root cause of the reported phenomenon could not be determined at this time.This report will be supplemented accordingly following investigations.
 
Event or Problem Description
It was reported that the device probe did not worked.The probe stopped functioning.The issue occurred during an upper endoscopy procedure.The defective probe was replaced with another probe.The intended procedure was completed successfully with no harm or injury to the patient.No user injury was reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The device was not returned for evaluation.The initial complaint of no coagulation or energy could not be confirmed.The dhrs (device history record ) for this product have been reviewed.All records indicate that the product was manufactured and tested in accordance with all applicable procedures and met all final product release criteria.The observed failure is a known phenomenon likely a result from improper set up of the device along with the associated generator being used and other operating components.On page 3 of the device ifu (b)(6), it states: "read all instructions carefully, including instructions for all generators and accessories.Failure to properly follow the instructions, warnings, and cautions may lead to serious surgical consequences or injury to the patient." olympus will continue to monitor the field performance of this device.

Brand Name
7FR FIXEDPIN HEMOSTATIC PROBE
Common Device Name
7FR FIXEDPIN HEMOSTATIC PROBE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key12063893
Report Number3011050570-2021-00079
Device Sequence Number3347962
Product Code KNS
UDI-Device Identifier00821925039452
UDI-Public00821925039452
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD-B622LA
Device Lot NumberKR110577
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1